I had taken two pills in one day accidentally in my last cycle, so I am ahead one day (I still only took 7 days of placebos) then started my new pack on a Monday instead of my normal Tuesday. I got my period (well a very light period) on the first day of the placebos, when I usually get it on day 3 of the placebos. Is this normal? will my period be longer? Thanks
Welcome to ehealthforum.
Mild period pattern changes are common if you have messed up taking your birth control pills. As long as you have taken the pills at scheduled time daily and not missed taking any active birth control pills, you should continue to have the protection. Continue to take the active birth control pills at scheduled time daily. Wait and watch for your periods/withdrawal bleeding. Visit your doctor/gynecologist for further evaluation and assistance.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.